# SDR IXXA060605O

- Difficulty date: October 2, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,648 hours, 25,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Nlg Ww
- Part time: 96,648 hours, 25,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM LEVT WHEN GEAR WAS RETRACTED A CONTINOUS BANGING NOISE WAS HEARD AND FELT IN NOSE AREA.  UPLATCH CHECK WAS GOOD, THE CREW LOWERED THE GEAR AND THE NOISE AND VIBRATION CONTINUED.  THE CREW RETURNED TO LEVT AND THE LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED THE NOSE GEAR AREA AND FOUND THE RIGHT HAND MOST FORWARD TUNNEL PANEL MISSING HARDWARE AND THE BULB SEAL ON THE LEFT AFT NOSE GEAR DOOR WAS LOOSE AND FLOPPING.  MAINTENANCE SECURED THE TUNNEL PANEL AND REMOVED THE DAMAGED BULB SEAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
